Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/721
Title: Expressing the box cone radius in the relational calculus with real polynomial constraints
Authors: GEERTS, Floris 
Issue Date: 2003
Publisher: Springer
Source: Discrete and Computational Geometry, 30(4). p. 607-622
Abstract: We show that there is a query expressible in first-order logic over the reals that returns, on any given semi-algebraic set A, for every point, a radius around which A is conical in every small enough box. We obtain this result by combining results from differential topology and real algebraic geometry, with recent algorithmic results by Rannou.
Document URI: http://hdl.handle.net/1942/721
ISSN: 0179-5376
e-ISSN: 1432-0444
DOI: 10.1007/s00454-003-0770-2
ISI #: 000186370900006
Category: A1
Type: Journal Contribution
Validations: ecoom 2004
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
expressing.pdf275.23 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

5
checked on May 13, 2022

Page view(s)

46
checked on May 17, 2022

Download(s)

88
checked on May 17, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.